Coefficient Inequality for a Certain Subclasses of Analytic Functions

Authors

  • Harpinder Kaur

Abstract

We introduce some classes of analytic functions, its subclasses and obtain sharp upper bounds of the functional  for the analytic function  belonging to these classes and subclasses.

 

 

Metrics

PDF views
27
Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 202613
|

Published

2017-03-11

How to Cite

Harpinder Kaur. (2017). Coefficient Inequality for a Certain Subclasses of Analytic Functions. Eduzone: International Peer Reviewed/Refereed Multidisciplinary Journal, 6(1), 48–50. Retrieved from https://eduzonejournal.com/index.php/eiprmj/article/view/676